Cough and fever, gave medicines, fever reduced and cough increased, vomited. Reason?
Need Help !!!
I am righting @ 3 am seeing my child. My child is 3.5 since 2-Oct-13 he was having cough and fever. As per doctor prescription on 4-oct-13 Night we are giving. Wikoryl-DS 4ml 3 time X 4 days Bricarex-A 4ml 3 time X 7 days Cepodem-100 4ml 2 time X 7 days Betnesol half 2 time X 3 days then half 1 time X 4 days Lobazam half 3 time X 2 days.
Fever have come down but cough is litrally increased more and child is coughing specially more while sleep. once he vomited because of cough.
Is it something wrong some where Do i need to consult again
Hi, Your child in on right line of treatment. Continue with the medicines. After infection controls cough remains for little long time so nothing to worry. Continue cough syrup after antibiotic medicines finished. Ok and take care.
Answered: Wed, 9 Oct 2013
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]